# SDR COMA9810028

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: Green Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC QUANTITY LOW.  SERVICED HYDRAULIC SYSTEM, INSPECTED FOR LEAKS AND NONE FOUND.
